# SDR SWAA2013040314424

- Difficulty date: March 18, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 31,103 hours, 21,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: MS21042LB
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY EXIT DOOR JAMS UPPER TRIM CRACKED.  REPAIRED JAMB IAW SRM.
